I have a sinus infection. I went to my doctor and he prescribed Clindamycin, I came home and took the medication but found I was allergic to it. I went to the ER because my doctor is now on vacation they prescribed Clarithromycin, Is this the same type of antibiotic? I am now scared to take anything that might be the one I was allergic too.
I have had a serious allergic reaction to cephalexin (lost the use of my legs), also got the same reaction from another antibiotic while in hospital, so should I worry about taking clindamycin? I also get asthma occasionally and have other allergies. I also have atrial fibrillatiom and take meds for that.
What antibiotics can be used as an alternative to clindamycin? I am allergic to penicillin and many of the mycin drugs. I have had what was called z-pack (the time release med) and didn t have problems with it. It was prescribed due to an irrigation of an abcessed tooth. I take meds for ulcerative colitis and fear, after reading about the clindamycin, it is not going to work well. I sm going out of town tomorrow for several days and don t want to have to worry about the possibility of extreme diarrhea. Alternative suggestions, PLEASE.
raised rash all over trunk initially then it started legs neck and head , went to Dr and was prescribed cipro and clindamycin along with a steroid pack. also taking anti seizure meds for epilepsy. could the combination of drugs be causing the rash to become worse instead of healing? This has been going on for one week.
I took Clindamycin HCL 300 MG Caps for 7 days. A few days later I got a red flat rash on my chest, & on my lower legs. Is this from the Clindamycin? Also, will it go away by itself, or do I need to take anything? It doesn t itch or hurt. But my ankles are a little swollen.
thanks i did a urine culture with the following results: epithelia cells +/HPF AND PUS CELLS 1-2/HPF, CASTS ++, CRYSTALS +++, YEAST nIL, CULTURE ISOLATE Heavy staphylococcus aureus. sentive to clindamycin +++ and cefuroxime ++ all other antibiotics R resistance. pls adivise on my kidney effect
Hello i have went the ER doctor and she told me that i had quite a few blood cells in my discharge which could mean a std or not what else could this mean if its not a std? Also, she prescribed clindamycin and I now have water diarrhea. What has caused this?
Hi I went to the ER 2 weeks ago with intense abdominal pain and was diagnosed and put on flagyl and Cipro for one week. Saw my Dr the following week who put me on Levaquin for second week. I took my last Levaquin Friday. I still have pain eating...
what should I do I have a clindamycin capsule stuck in my throat? I ve tried hot tea, applesauce, its still stuck and very painful. also when I take my next pill can I open the capsule and take it with food?
I started using a Retin A product called acretin 0.05. it's my first time on retin a products. I've been prescribed this cream because I got mild acne in my cheeks the past 2 months. I wanted to know what are the disadvantages of this product as I...